# SDR USAA001043

- Difficulty date: July 18, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Part time: 51,799 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q-5 - FINGER DOUBLERS, 2 INCHES LONG BY 2 INCHES WIDE, CORROSION; LEVEL 1; TASK NR C51-53300.  SKIN LAP FINGER DOUBLER STA 576 - STA 588 UNDER LONGERON 26L.  CUT OUT DAMAGED PART AND SPLICED IN NEW SECTION PER SRM 53-04 FIG 50.  (X)
